# SDR IPXA10562568

- Difficulty date: September 1, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Delaminated
- Location: Bs 1690-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MCB FLOOR PANEL DAMAGED AND DELAMINATED ON UPPER AND LOWER SURFACE BS 1690-1720, BL 0 TO LBL 60, WL 208.  FABRICATED NEW MCB FLOOR PANEL IAW EO B757-5320-9692-G AND SRM 53-00-50-2R1.
